Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Safe to drop micardis and norvasc and increase dosage of minipress?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
XXXXX again may I ask if micardis and norvasc were dropped andminipress dosaged was increased would this compensate? as following the stroke I have had a high blood pressure hence the reason for so many drugs. now blood pressure averages 148/80 but I must elliminate this horrible itch--await your reply

All my life I have suffered severe migrainefrom the age of 12 years and having a stroke in January 013 I beleive there to be some simularity as both have very similar characteristics
Is this the case?Regards--- Darryl morris
Regarding previous issue I attended my specialist regarding the itch problem so 3drugs were removed Ezetrol=HydralazineHydrochloride=Norvasc and replaced withMinipress
Posted Wed, 31 Jul 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 2 hours later
Welcome to Healthcare Magic.
The drugs can be compensated with minipress but you must get a frequent monitoring of BP during initial period to make sure the switch happen smoothly.
Migraine and stroke symptoms may seem intermingled but the two diseases are categorically different in etiology and management.
The itch will surely resolve in few days if induced by drug.
Get reviewed by a local dermatologist if it does not in two weeks.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor